# SDR DALA2024102810471

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 64,820 hours, 33,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 SCRATCH BELOW THE DOOR 1L THRESHOLD. CORRECTIVE ACTION: PERFORMED REPAIR PER A319 SRM 53-11. (4005998)
